# SDR USAA2012112600050

- Difficulty date: November 10, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,297 hours, 20,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004200201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON L2 AFT CORNER SILL FITTING AT FR66, Y1732.  REPLACED L2 AFT CORNER SILL FITTING AT FR66, Y1732 IAW A319 SRM 51-42-11 FIGS 3, 4, 8 & 12.
